Mathematical Research Letters

Volume 22 (2015)

Number 3

Non-squeezing property for holomorphic symplectic structures

Pages: 729 – 740

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n3.a6

Authors

Hervé Gaussier (Institut Fourier, CNRS, Université Grenoble Alpes, Grenoble, France)

Jae-Cheon Joo (Department of Mathematics and Informatics, University of Wuppertal, Germany)

Abstract

We prove a Gromov’s non-squeezing type theorem in holomorphic symplectic geometry. We further define holomorphic symplectic invariants on Grassmanian bundles and use them to give a more general version of the non-squeezing theorem.

Keywords

holomorphic symplectic manifolds, Kobayashi and Carathéodory volume forms, non-squeezing theorem

2010 Mathematics Subject Classification

32H02

Full Text (PDF format)

Published 20 May 2015